The homotopy of spaces of maps between real projective spaces

この論文にアクセスする

この論文をさがす

著者

抄録

We study the homotopy groups of spaces of continuous maps between real projective spaces and we generalize the results given in [<b>5</b>], [<b>8</b>] and [<b>12</b>]. In particular, we determine the rational homotopy types of these spaces and compute their fundamental groups explicitly.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(4), 1163-1184, 2006-10-01 

    The Mathematical Society of Japan

参考文献:  12件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018380899
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    8512874
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ